# SDR ASOA2014020409858

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,047 hours, 33,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SEGMENT CORRODED BETWEEN FS 559+95-567, LBL 9.0.  FABRICATED AND INSTALLED CARGO TRACK SEGMENT IAW REO 601R-53-00-485 REV.
